# SDR SWIA200414422

- Difficulty date: September 1, 2004
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 5,547 hours, 4,260 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 625 BULKHEAD STRINGER 13L AND 13R CLIP CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED 2 REPLACEMENT BRACKETS PER RJ200 SRM 51-42-21 PG 13.
